# SDR UALA2012020900772

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,647 hours, 13,466 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 19AB, 20AB EMER LIGHTS FLASH - *FIX DN.  REPLACED POWER SUPPLY AND BATTERY ASSYS M1559 AND M737 AT SEAT 21A PER MM, TESTED AND OPS NORMAL.
